# SDR AALA202203210015

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A320*
- Aircraft serial: 3881
- Aircraft time: 43,590 hours, 15,849 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR SLIDE INDICATOR FLICKERS ARMED / DISARMED ON FLIGHT ATTENDANT FORWARD PANEL AND IN COCKPIT WITH DOOR IN DISARMED POSITION. REPLACED SLIDE ARMED INDICATOR LIGHT ASSEMBLY PER AMM 52-73-21. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
